on that day had chest pain, arm weakness, neck pain, shoulder pain and th ehigh bp number... i have high chloresteral... but low bp usually. went to hospital... chest exray, ekg. bp went down pain stoppped.. admitted to hosp for testing and evaluation.. Never had a spike before or chest pain either...
I have always had normal bp.. the other day it spiked over 100 points from 130 to 240 what is cause?
- 29 Jul 2013 by whispers2
- 29 July 2013
It is possible that you had a mild heart attack. A mild heart attack can be a warning sign that a major one is coming unless you get medical intervention. This was a warning and you should heed it! Did they check your cardiac enzymes? Do any heart tests? You probably need a cardiac cath.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking 240 mg Diltiazem 1X/day, 10 mg. Lipitor 1X/day, 10 mg. URoxatral 1X/day, 500 mg. Diflun?
Posted 17 Jan 2010 • 1 answer
Biaxin, I take 2 a day. When I take the 2nd pill my heart rate goes up to above 100, is this normal?
Posted 5 Apr 2011 • 2 answers
Posted 20 Jul 2012 • 2 answers
Posted 4 Sep 2016 • 1 answer
Posted 11 Dec 2016 • 0 answers